# SDR UIEA2015072800376

- Difficulty date: July 26, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 91,849 hours, 16,190 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

AFT CARGO FIRE DURING FINAL.  RAN QRH PROCEDURES, CVR PULLED.   REMOVED FOUR EACH FORWARD CARGO FIRE BOTTLES AMM 26-23-00.  CARGO LOWER AFT COMPARTMENT FIRE SYSTEM IAW FIM 26-16 TASKS,  DETERMINED TO BE A FALSE FIRE WARNING.  NO EVIDENCE OF SMOKE OR FIRE FOUND.  SMOKE DETECTOR SYSTEM CHECKED NORMAL IAW AMM 26-16-00.  FIRE EXTINGUISHER SYSTEM CHECKED NORMAL IAW AMM 26-23-00.
